# SDR CA011210010

- Difficulty date: November 30, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,064 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Drive Shaft
- Condition: Damaged
- Location: Governor
- Component: Governor, Alidsg, 252476914
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED IN NORMAL LEVEL CRUISE FLIGHT AT LOW TO MEDIUM TORQUE SETTING. HE FELT, HEARD AND NOTICED A POWER SURGE AND GAUGE FLUCTUATION APPROX. 2 PERCENT N1. THIS WOULD OCCUR FOR JUST A SECOND AND WOULD ONLY OCCASIONALLY HAPPEN 1 TIME OR SEVEERAL TIMES IN A 1 HOUR PERIOD. THE A/C RETURNED BACK TO BASE AFTER COMPLETING HIS WORK AND WAS DUE FOR 100 HR INSPECTION,  THE GOVERNOR WAS REMOVED FOR INSPECTION AND THE DRIVE END AND CIRCLIP WERE FOUND LOOSE AND READY TO FALL OFF. THIS GOVERNOR HAS BEEN REMOVED 3 PREVIOUS TIMES FOR SURGING, DROOPING AND THE LAST TIME FOR THE DRIVESHAFT END FAILURE.
